RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2012, Volume 52, Number 10, Pages 1890–1903 (Mi zvmmf9770)  

Моделирование нелинейного режима для лагранжевых решений некоторых стохастических эволюционных уравнений

D. A. Grachev, A. G. Zhdanov

M. V. Lomonosov Moscow State University, Faculty of Physics

Full text: PDF file (308 kB)
References: PDF file   HTML file
UDC: 519.634
Received: 27.03.2012

Citation: D. A. Grachev, A. G. Zhdanov, “Моделирование нелинейного режима для лагранжевых решений некоторых стохастических эволюционных уравнений”, Zh. Vychisl. Mat. Mat. Fiz., 52:10 (2012), 1890–1903

Citation in format AMSBIB
\Bibitem{GraZhd12}
\by D.~A.~Grachev, A.~G.~Zhdanov
\paper Моделирование нелинейного режима для лагранжевых решений некоторых стохастических эволюционных уравнений
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2012
\vol 52
\issue 10
\pages 1890--1903
\mathnet{http://mi.mathnet.ru/zvmmf9770}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf9770
  • http://mi.mathnet.ru/eng/zvmmf/v52/i10/p1890

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:126
    Full text:37
    References:34
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020